# SDR SIMA20160830006

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE WIRE DAMAGED FOR THE EMERGENCY LIGHTS BETWEEN FRAMES 15-16 BEHIND RT OTBD GALLEY FLOOR SUPPORT.   REPAIRED THE WIRE IAW SWPM 20-21-00.
